# SDR FDEA201206142238

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,295 hours, 39,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOCK RELEASE LATCH WAS EXTREMELY HARD TO LIFT UP IN ORDER CLOSE DOOR. ON BLOCK IN RELEASE LATCH APPEARS TO BE JAMMED IN UP POSITION WHICH WILL NOT LOCK DOOR OPEN.  FOUND DOOR HOLD OPEN LOCK ASSY. COLLAR  IS CRACKED.  REMOVED AND REPLACED L1 DOOR HOLD-OPEN COLLAR PER  MM 52-11-08-8, OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
